# SDR R61A2023112700648

- Difficulty date: November 17, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 41,978 hours, 31,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO DOOR SURROUND, FWD SEAL REST CORRODED FR24 STR25L. REPLACED CARGO DOOR SURROUND FWD CARGO SEAL REST IAW AMM 20-10-01.
